# SDR 070049

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Separated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT MAINTENANCE SERVICE CHECK LAS VEGAS MAINTENANCE REPORTED THAT THE FORWARD OVERWING HATCH EXIT SIGNS WOULD NOT TEST.  FURTHER REPORT THAT THE BATTERY HAD BECOME PARTIALLY DISMOUNTED FROM THE POWER SUPPLY.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
